# SDR CKSA97527

- Difficulty date: September 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801MG
- Make and model: Doug DC-8-62
- Aircraft serial: 45986
- System (JASC): 2110 · Cabin Compressor System
- Part: Access Cover
- Condition: Unsecured
- Location: Turbo Compr
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERY LOUD NOISE HEARD COMING FROM NOSE GEAR AREA OF AIRCRAFT.  RECYCLED NOSE GEAR, NO DIFFERENCE (INFLT) CONTINUED FLIGHT.  LANDING GEAR DOWN AND LOCKED.  FOUND RIGHT ACCESS COVER TO TURBO COMPRESSOR FLAPPING OFF ATTACHING SNAPS.  RESECURED COVER, INSPECTED VISUALLY NOSE GEAR DOORS, WHEEL WELL AND SURROUNDING AREA AND NO DEFECT NOTED.
